# SDR CAL951108

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1330
- Part time: 82,102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - INSPECTION FOUND LOWER SKIN CORRODED ON LEFT WING AT WS 1330.  A REPAIR ANGLE AND STRAP WERE INSTALLED IAW ENGINEERING ORDER MF MAN-B47-57-84000.  (M)
